ITEM METADATA RECORD
Title: Conformally flat C-totally real submanifolds of Sasakian space forms
Authors: Verheyen, Paul ×
Verstraelen, Pol #
Issue Date: 1982
Publisher: D. Reidel Pub. Co.
Series Title: Geometriae Dedicata vol:12 pages:163-169
ISSN: 0046-5755
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Centre for Research Methodology, FEB, Campus Carolus Antwerp
Faculty of Economics and Business (FEB) - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.